# SDR SWAA2022020766627

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737*
- Aircraft serial: 28013
- Aircraft time: 55,523 hours, 27,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

?A? FA REPORTS THAT GIRT AR BRACKETS ON FWD SERVICE DOOR ARE LOOSE & THAT GIRT BAR FALLS OUT WHEN DOOR IS OPENED ; / [01] RESECURED GIRT BAR BRACKETS ON FWD SERVICE DOOR IAW SIP
